# SDR FDEA201507122204

- Difficulty date: July 12, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 573 hours, 12,732 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: S793187660860
- Condition: Leaking
- Location: Nr 8 Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: F

## Discrepancy

UPON BLOCK IN GND CREW REPORTED FIRE ON BRAKE 8.  WHEN NR 3 ENG SHUT DOWN, NR 8 BRAKE SHOWING SMOKE & TINY FIRE, EXTINGUISHED BY DRY POWDER.  NR 8 BRAKE TEMP & TIRE PRESS IS NORMAL.  CHECK FOUND NR 8 BRAKE AFT HYD LINE PIPE LEAKING, HAS A PIN HOLE.  PERFORMED BRAKE INSPECTION IAW AMM 32-43-20-6 & TIRE INSPECTION IAW AMM 32-41-01-6, ALL NORMAL.  ALSO  PERFORMED HIGH ENERGY STOP INSPECTION IAW AMM  05-56-01-6, NO DEFECT FOUND.  CONSULTED WITH MOCC, DEFERRED THE NR 8 BRAKE HYD LINE.  RELEASED FOR SERVICE IAW MEL 32-43-02 CATEGORY C EXPIRATION 22 JUL 15.  NR 8 BRAKE AFT BRAKE HYD LINE INOPERATIVE.  R & R NR 8 AFT BRAKE HOSE ASSEMBLY & F/C CHECKED NORMAL IAW MM 32-43-21, PN S7931876-6-0860.
